# SDR RAIA2018111390038

- Difficulty date: October 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frames 29-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H GUSSETT FROM FRAMES 29-35 HAS SIGNS OF CORROSION............REMOVED AND REPLACED L/H GUSSETT FROM FRAMES 29-35
